# SDR AALA20060857

- Difficulty date: October 11, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020422
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT RIGHT NR 2 DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND LAMP FOR EMERGENCY LIGHT AT RIGHT NR 2 DOOR. SYSTEM GROUND CHECKED NORMAL OPERATION.
